# SDR VNAA0807014

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 10,279 hours, 10,626 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 782790
- Part serial: 7563
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, THE LT PACK TEMP TO BE 113 DEG C AND UNCONTROLLABLE IN AUTO OR MANUAL.  CREW ELECTED TO RETURN TO DTW LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LT AIR CYCLE MACHINE.  CHECKS WERE ACCOMPLISHED WITH NO DEFECTS AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (A)
